# SDR SWAA2021082300604

- Difficulty date: July 30, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER GUIDE PLATE LOOSE ; / [01] REMOVED L1 DOOR UPPER AND LOWER GUIDE PLATES AT UPPER HINGE AS PER B737 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] OK TO INSTALL L-1 DOOR UPPER AND LOWER GUIDE PLATES AT UPPER DR HINGE; [04] INSTALLED SERVICEABLE UPPER AND LOWER GUIDE PLATES IN REFERENCE WITH B737 AMMM 52-11-00-350-801; [05] VERIFIED STEP #4; [06] VERIFIED FINAL STEP
